Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On characterizing derivatives


Authors: D. Preiss and M. Tartaglia
Journal: Proc. Amer. Math. Soc. 123 (1995), 2417-2420
MSC: Primary 26A24
MathSciNet review: 1246535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the set of derivatives of real functions of a real variable can be characterized by prescribing, for each subset of the real line, the set of its possible inverse images.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246535-1
PII: S 0002-9939(1995)1246535-1
Article copyright: © Copyright 1995 American Mathematical Society